# SDR 200705213

- Difficulty date: May 20, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 6,119 hours, 3,992 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 9037B000104
- Part serial: 00206
- Condition: Defective
- Location: Cockpit
- Part time: 32 hours, 19 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 7722 ORD TO GRR GEAR DID NOT RETRACT UPON TAKEOFF, RETURN TO ORD, NORMAL LANDING.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE.
